Lemsip Max Flu is a maximum strength formula which combines paracetamol and pseudoephedrine to provide symptomatic relief from colds and flu. Paracetamol is a well-known analgesic that is effective in reducing fever, headache, sore throats and body aches. The Pseudoephedrine Hydrochloride helps to clear nasal congestion, blocked sinuses and reduce production of mucus by calming swelling in the nasal passages. It is important to drink plenty of liquid when suffering from colds and flu.
Active ingredients: Paracetamol Ph. Eur. 1000mg; Pseudoephedrine HCI BP 60mg. Total sugars 2.1 g in a base including ascorbic acid (vitamin C ), aspartame, (a source of phenylalanine), sodium citrate, citric acid, lemon roller dried, curcumin, lemon flavour, acesulfame potassium salt, pulverised sucrose and caster sugar.
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease, high blood pressure or are taking MAOI's (antidepressants) or have taken them within the last 2 weeks. Consult your doctor before taking if: you have diabetes or sugar intolerance (each dose contains 2.1 g of sugar), thyroid, prostate, liver or kidney problems, phaeochromocytoma, hyperexcitability or you have glaucoma, you are pregnant or being prescribed medicines, particularly for high blood pressure, or tricyclic antidepressants, or sympathomimetic drugs, such as decongestants or appetite suppressants, bethanidine or methyldopa. Metoclopramide, domperidone and cholestyramine may affect the absorption of paracetamol and the effect of blood thinning drugs may be increased. Alcohol and barbiturates may affect the way this medicine works.
We aim to deliver orders within 3-5 working days to the shipping address provided by you in your order if the shipping address is in the UK. For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country. Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process. Failiure to answer these will cause delays. Please allow extra time for Pharmacy approved products. Please note that Bank Holidays do not count as working days.
Delivery charges for orders outside the UK will vary. *Northern Ireland delivery charges different
Express UK Delivery
Express Mainland UK delivery is £6.95*, non mainland islands may vary
Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK. After 1pm we cannot guarantee express delivery, even if it has been selected. Please note that this is not a guaranteed next day service, but is an expedited delivery option. Products which need to be approved by a pharmacist are not suitable for express delivery.
*Northern Ireland delivery charges different
Free Delivery on orders over £50*
This applies to orders delivered to UK addresses only. *Exclusions may apply.
We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.
Delivery outside of the EU
Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.